Browse Title Index

Issue Title
Vol 27, No 2 (2019) Representation of a one class function of two variables by bicontinued fractions Abstract   PDF
M.M. Pahirya
Vol 22 (2014) Sharp inequalities of Jackson type in weighted space $$$L_{2;\rho}({\mathbb{R}}^2)$$$ Abstract   PDF (Русский)
S.B. Vakarchuk, M.B. Vakarchuk
Vol 23 (2015) Sharp inequalities of Kolmogorov type for non-periodic functions on the real domain Abstract   PDF (Українська)
T.R. Bіkkuzhyna, V.A. Kofanov
Vol 28, No 1 (2020) Sharp Nagy type inequalities for the classes of functions with given quotient of the uniform norms of positive and negative parts of a function Abstract   PDF
V.A. Kofanov, I.V. Popovich
Vol 25 (2017) Sharp Remez-type inequalities of various metrics for the best approximations by a constant Abstract   PDF (Русский)
A.Ye. Haidabura, V.A. Kofanov
Vol 19 (2011) Signs criterion and Wilcoxon criterion from the Interval Analysis point of view Abstract   PDF (Русский)
F.P. Degtiarenko, V.I. Ruban
Vol 23 (2015) Simple connectedness of one space of complex-valued functions Abstract   PDF (Українська)
A.M. Pas'ko
Vol 25 (2017) Solution of Bojanov-Naidenov problem with constraints for the norm $$$\|x\|_{p,\delta} = \sup \bigl\{ \| x \|_{L_p[a;b]} \colon a,b\in \mathbb{R}, b-a\leqslant \delta \bigr\}$$$ Abstract   PDF (Русский)
V.A. Kofanov
Vol 18 (2010) Some problems of approximation theory for powers of normal operators in Hilbert space Abstract   PDF (Русский)
R.O. Bilichenko
Vol 24 (2016) Some properties of prime numbers of special form and Carmichael numbers Abstract   PDF (Українська)
N.V. Kalashnіkova
Vol 19 (2011) Structure of finite groups, in which any pronormal subgroup is either normal or abnormal Abstract   PDF (Українська)
A.A. Pypka
Vol 15 (2007) Study of conditions of existence of irreducible representations of finite groups by means of computer algebra system GAP Abstract   PDF (Українська)
K.S. Mordak
Vol 18 (2010) Summation of Fourier integral and conjugate Fourier integral by method of G.F. Voronoi Abstract   PDF (Українська)
L.G. Bojtsun, O.M. Shumeiko
Vol 23 (2015) Systems of derivatives of polynomials, related to Chebyshev polynomials Abstract   PDF (Українська)
V.V. Dostojna
Vol 20 (2012) The best approximation of certain unbounded operators on classes of multivariable functions Abstract   PDF (Русский)
V.F. Babenko, D.A. Levchenko
Vol 17 (2009) The best approximation of classes, defined by powers of self-adjoint operators acting in Hilbert space, by other classes Abstract   PDF (Русский)
V.F. Babenko, R.O. Bilichenko
Vol 18 (2010) The best one-side approximation of classes of integrals of fractional order with regard to position of point on interval Abstract   PDF (Русский)
A.M. Pasko
Vol 17 (2009) The best one-sided approximation of classes $$$W^r H^{\omega}$$$ with regard to point location on the interval Abstract   PDF (Русский)
A.M. Pasko
Vol 20 (2012) The best one-sided approximations of the class of differentiable functions by algebraic polynomials in $$$L_1$$$ space Abstract   PDF (Українська)
V.P. Motornyi, V.V. Sedunova
Vol 24 (2016) The best polynomial approximation, derivatives of fractional order, and widths of classes of functions in $$$L_2$$$ Abstract   PDF (Русский)
S.B. Vakarchuk, M.B. Vakarchuk
Vol 26 (2018) The best polynomial approximations of some classes of analytic functions in the Hardy spaces Abstract   PDF (Українська)
S.B. Vakarchuk, V.I. Zabutna, M.B. Vakarchuk
Vol 27, No 2 (2019) The Betti numbers of the space $$$\mathbb{C}\Omega_3$$$ Abstract   PDF
A.M. Pasko
Vol 27, No 1 (2019) The Bojanov-Naidenov problem for trigonometric polynomials and periodic splines Abstract   PDF
E.V. Asadova, V.A. Kofanov
Vol 27, No 2 (2019) The characterization of the best approximant for the multivariable functions in the space $$$L_{p_1,..,p_n;\Omega }$$$ Abstract   PDF
M.Ye. Tkachenko, V.M. Traktynska
Vol 26 (2018) The criterion of the best approximant for the multivariable functions in the space $$$L_{p_1,...,p_{i-1},1,p_{i+1},...,p_n}$$$ Abstract   PDF
V.M. Traktyns'ka, M.Ye. Tkachenko, D.O. Osennikova
201 - 225 of 241 Items << < 4 5 6 7 8 9 10 > >>